# SDR DXTA200802834

- Difficulty date: February 1, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 35 hours, 32 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3212921
- Part serial: 3179
- Condition: Inoperative
- Location: Aft Service Bay
- Part time: 32 hours, 32 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LT MAIN AIR VALVE LIGHT CAME ON AND CHECKLIST CALLS TO RECYCLE CLOSED/OPEN. LIGHT CAME BACK ON. REPLACED LT MAIN AIR VALVE WITH O/H UNIT. OPS AND LEAK CHECKED GOOD IAW MM 21-16-25.
